Massachusetts, 2008Damaging Winds and High Wind in Massachusetts, April 1, 2008
April 1, 2008 · NWS BOX · 3 events in 3 counties and zones
A warm front moved north through Southern New England setting off severe thunderstorms across western and central Massachusetts, Rhode Island, and northern Connecticut. Strong southwest flow behind the front allowed for strong winds at the surface along the east coast of Massachusetts.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $11,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front moved north through Southern New England setting off severe thunderstorms across western and central Massachusetts, Rhode Island, and northern Connecticut. Strong southwest flow behind the front allowed for strong winds at the surface along the east coast of Massachusetts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Apr 1, 11:55 AM EST, 49 minutes earlier.
Area forecast discussion, Apr 1, 11:55 AM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1255 PM EDT TUE APR 1 2008
.SYNOPSIS...
AN INTENSIFYING STORM MOVING INTO QUEBEC TUE WILL FEATURE WINDY AND
MILD WEATHER...FOLLOWED BY BLUSTERY AND COLDER THAN NORMAL CONDITIONS
WED. STRONG HIGH PRES FOLLOWS THU. ANOTHER GREAT PLAINS STORM TAKES
AIM AT OUR REGION FRI INTO SAT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WIND ADVISORY EXTENDED INTO BOSTON/SUFFOLK COUNTY THIS AFTERNOON AND
EVENING. TEMPS STILL NOT WARM ENOUGH TO SUPPORT THE WIND...BUT NOON
OBSERVATION FROM BOS HAD 27 KT SUSTAINED AND THE UNDERLYING
CONDITIONS WILL CONTINUE THROUGH EVENING.
MODELS ARE CONSISTENT IN SHOWING LOTS OF LOW LEVEL MOISTURE TODAY
WHICH WILL LIKELY KEEP SKIES CLOUDY TODAY. THIS COMBINED WITH STRONG
S/SW BL FLOW SHOULD KEEP TEMPS COOLER THAN MOS GUIDANCE AND BLENDED
MOS WITH NAM 2M TEMPS. MAXES SHOULD RANGE FROM 60-65 AWAY FROM THE S
COAST...WARMEST FROM BOS TO MERRIMACK VALLEY. ALONG THE IMMEDIATE
SOUTH COAST EXPECT TEMPS 50-55.
STRONG SW LOW LEVEL JET DEVELOPS TODAY WITH 70+ KTS DOWN TO 950 MB
THIS AFTERNOON. AXIS OF LLJ IS ACROSS THE CAPE/ISLANDS WHERE COOL
TEMPS AND MARINE LAYER WILL PREVENT THESE WINDS FROM MIXING DOWN.
BUT WE SHOULD SEE WIND ADVSY CRITERIA OVER THE 630 FOOT HIGH BLUE
HILLS AND DOWNWIND INO BOSTON...ESPECIALLY IN SUSTAINED WINDS.
SCT TO NUMEROUS SHOWERS WILL MOVE ACROSS THE REGION THIS AFTERNOON.
ISOLD THUNDER MENTIONED FOR MOST ZONES LATE TODAY BUT BEST CHC
THUNDER ALONG WITH HEAVIER SHOWERS MAY BE OVER CAPE/ISLANDS OR JUST
OFFSHORE WITH INSTABLITY BURST AT THE NOSE OF LLJ AS SI DROP TO NEAR
ZERO AND TT APPROACH 50.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
COLD FRONT MOVES ACROSS SNE 02-06Z AND SHOULD BE PRECEDED BY A
PERIOD OF SHOWERS. THERE MAY BE A WEAKENING LINE OF CONVECTION
MOVING EAST FROM NEW YORK STATE...BUT BEST UPPER LEVEL FORCING AND
JET DYNAMICS TONIGHT IS TO THE NORTH WHERE BRUNT OF SHORTWAVE ENERGY
TRACKS. WE WILL STILL HAVE TO WATCH ANY CONVECTION AS WE WILL HAVE
A HIGH SHEAR ENVIRONMENT ACROSS THE REGION.
CLEARING SKIES AFTER MIDNIGHT AND IT WILL BECOME QUITE WINDY AS
STRONG CAA DEVELOPS. BUFKIT SOUNDINGS FROM NAM/GFS SHOW POTENTIAL
FOR WIND GUSTS TO 40 KTS AND WIND ADVSY MAY EVENTUALLY BE NEEDED FOR
MUCH OF THE REGION TONIGHT.
STRONG WINDS WILL PERSIST INTO WED BUT MOSUNNY SKIES WILL PREVAIL.
MAV TEMPS APPEAR TO BE TOO WARM GIVEN STRONG CAA AND 2M TEMPS WHICH
ARE CONSIDERABLY COOLER. WE LEANED TOWARD MET TEMPS WHICH BETTER
REFLECT COOLER AIRMASS. MAXES WILL RANGE FROM MID 40S TO LOWER
50S.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
COLD HIGH PRESSURE WILL DELIVER FAIR BUT CHILLY WEATHER WEDNESDAY
NIGHT. SHOULD BE QUITE BLUSTERY EARLY ON. HIGH PRESSURE RIDGING AT
THE SFC CRESTS OVER SOUTHERN NEW ENGLAND ON THURSDAY. THIS WILL MAKE
FOR A SUNNY DAY. MOS GUIDANCE SEEMED TOO WARM FOR THURS...SO TEMPERED
THEM WITH GFS 2M TEMPS.
THE VARIOUS 00Z MODELS ARE IN GOOD AGREEMENT WITH BRINGING A DECENT
PRECIP-MAKER TO SNE LATE THURS NITE...OR MORE LIKELY FRIDAY AS A
SHORT WAVE RAPIDLY ADVANCED NEWD FROM THE PLAINS STATES.
PRECIPITATION SHOULD BEGIN TO OVERSPREAD SNE FROM SW TO NE LATE THURS
NITE OR EARLY FRIDAY MORNING. DEPENDING ON THE EXACT TIMING OF PRECIP
SHIELD AS WELL AS THE TEMPS IN THE COLUMN...A GOOD PORTION OF
SNE...MAINLY WEST OF I-95 COULD START OFF AS A BRIEF PERIOD OF SNOW
EARLY FRI MORNING. SWRN NH AND NWRN MASS MAY EVEN SEE SNOW LINGER
INTO THE LATE MORNING/VERY EARLY AFTERNOON FRIDAY...RESULTING IN A
FEW INCHES OF SNOWFALL. THIS REMAINS TO BE SEEN...BUT HAS BEEN PRETTY
TYPICAL OF THESE QUICK-HITTING SW FLOW EVENTS OVER THE LAST SEVERAL
MONTHS. WENT WITH A BLEND OF GFS 2M AND MAVMOS FOR MAXES ON FRIDAY
WHICH PAINTS A PRETTY CHILLY PICTURE WITH A GOOD NORTHERLY COMPONENT
TO THE WIND.
OTHERWISE...UP TO AN INCH OF RAIN COULD FALL...MAINLY ACROSS SOUTHERN
ZONES FRIDAY INTO FRIDAY NIGHT.
THE MODELS ARE IN SOME DISAGREEMENT AFTER FRIDAY NIGHT...AND HAVE
BEEN FLIP-FLOPPING A BIT WITH REGARDS TO HOW FAR NORTH THE NEXT
LOPRES SYSTEM WILL COME SATURDAY. RIGHT NOW THE GFS ENSEMBLES AND
ECMWF SOLUTIONS ARE PAINTED A DRIER SCENARIO...SO DID NOT GO ANY
HIGHER THAN CHANCE IN THE POP DEPARTMENT THROUGH SATURDAY NIGHT.
THE CHANCES FOR PRECIPITATION SEEM QUITE LOW FOR SUNDAY AND MONDAY.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
TODAY...AREAS OF MVFR/VFR CONDITIONS WILL EARLY THIS MORNING WILL
BECOME WIDESPREAD MVFR WITH AREAS OF IFR AND SCT TO NUMEROUS
SHOWERS. LIFR AT MHT SHOULD IMPROVE TO A PERIOD OF MVFR LATER THIS
MORNING AS WFNT LIFTS NWD. SW WINDS WILL INCREASE TODAY AS LLJ
INTENSIFIES ACROSS THE REGION. STRONGEST WINDS WILL BE AT
BOS/ORH/FMH/HYA/ACK WITH SUSTAINED WINDS UP TO 25 KTS WITH GUSTS TO
30-35 KTS. MAIN AXIS OF LLJ BELOW 2K FT WILL BE ACROSS SE COASTAL
AREAS SO WE CONFINED LLWS TO PVD/FMH/HYA/ACK.
TONIGHT...MVFR/IFR WITH SCT SHOWERS AND GUSTY SW WINDS BECOMING VFR
WITH VERY GUSTY W/NW WINDS AFTER COLD FROPA 03-06Z. WINDS MAY GUST
TO NEAR 40 KTS BEHIND FRONT.
WED...VFR AND CONTINUED STRONG WEST WINDS WITH GUSTS 35-40 KTS
POSSIBLE.
OUTLOOK WEDNESDAY NIGHT THROUGH SATURDAY...
WED NIGHT AND THU...VFR.
THU NIGHT...MVFR CONDITIONS DEVELOPING IN SNOW AND RAIN.
FRI...IFR IN RAIN...PERHAPS SOME SNOW DURING THE MORNING WEST OF
I-95.
FRI NIGHT...IMPROVING CONDITIONS.
SAT...MVFR POSSIBLE.
&&
.MARINE...
TODAY...STRONG MARINE INVERSION SHOULD KEEP WINDS BELOW GALE TODAY
WITH SW WINDS 20 TO 30 KTS. ROUGH SEAS SOUTH OCEAN WATERS.
TONIGHT...WE UPGRADED TO A GALE FOR ALL BUT BOS HARBOR AND
NARRAGANSETT BAY AS POST FRONTAL WESTERLY WINDS WILL INCREASE LATE
TONIGHT AND LIKELY REACH 35+ KTS.
WED...WESTERLY GALES WILL PERSIST INTO WED AND WE WILL LIKELY NEED
GALES FOR BOS HARBOR AND NARRAGANSETT BAY.
OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...
COULD SEE GALE FORCE GUSTS EARLY WED EVENING THEN WINDS DIMINISH.
WINDS AND SEAS CONTINUE TO DIMINISH THURSDAY AS A HIGH PRESSURE
BUILDS ACROSS THE WATERS. SMALL CRAFT ADVISORY LIKELY FRIDAY IN
ADVANCE OF A LOW PRESSURE. SMALL CRAFT CONDITIONS MAY CONTINUE INTO
SATURDAY.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MAZ015-016.
NH...NONE.
RI...NONE.
MARINE...GALE WARNING FROM 4 AM TO 12 PM EDT WEDNESDAY FOR ANZ231>235-
237.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ230-236.
GALE WARNING FROM 4 AM TO 6 PM EDT WEDNESDAY FOR ANZ250-254.
GALE WARNING FROM 9 PM THIS EVENING TO 12 PM EDT WEDNESDAY FOR
ANZ255.
&&
SYNOPSIS...EKSTER
NEAR TERM...WTB
SHORT TERM...KJC
LONG TERM...EKSTER
AVIATION...KJC/EKSTER
MARINE...KJC/EKSTERHazardous weather outlook, Apr 1, 3:17 AM EST, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
417 AM EDT TUE APR 1 2008
MAZ006-007-013>015-017>024-RIZ001>008-020830-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
417 AM EDT TUE APR 1 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.
.DAY ONE...TODAY AND TONIGHT
THERE IS A LOW PROBABILITY FOR SOUTHWEST WIND GUSTS TO 50 MPH INTO
ACROSS EASTERN MASSACHUSETTS AND RHODE ISLAND THIS AFTERNOON. THERE
MAY ALSO BE A COUPLE OF THUNDERSTORMS.
TEMPERATURES SHOULD DROP 10 TO 15 DEGREES WITHIN A FEW HOURS OF A
COLD FRONTAL PASSAGE TONIGHT. POCKETS OF WIND ADVISORY POTENTIAL
EXIST FOR NORTHWEST WIND GUSTS TO 50 MPH WITH THIS SHARP TEMPERATURE
DROP...AND DURING THE DAYLIGHT HOURS WEDNESDAY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A WIND ADVISORY MAY BE NECESSARY FOR WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MAZ016-020830-
EASTERN NORFOLK MA-
417 AM EDT TUE APR 1 2008
...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A WIND ADVISORY MAY BE NECESSARY FOR WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
CTZ002>004-MAZ002>005-008>012-026-NHZ011-012-015-020830-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
417 AM EDT TUE APR 1 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.
.DAY ONE...TODAY AND TONIGHT
A WIND ADVISORY MAY BE NECESSARY FOR LATER TONIGHT AND WEDNESDAY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A WIND ADVISORY MAY BE NECESSARY FOR WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ231>235-237-020830-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
417 AM EDT TUE APR 1 2008
...GALE WARNING IN EFFECT FROM 4 AM TO 12 PM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ230-236-020830-
BOSTON HARBOR-NARRAGANSETT BAY-
417 AM EDT TUE APR 1 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
A FEW GALE GUSTS MAY OCCUR TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
GALES ARE QUITE POSSIBLE FOR WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ250-254-020830-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
417 AM EDT TUE APR 1 2008
...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ255-020830-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
417 AM EDT TUE APR 1 2008
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 12 PM EDT
WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
High Wind, Eastern Norfolk
- When
- April 1, 12:44 PM EST to 2:00 PM EST
- Where
- Eastern Norfolk forecast zone
- Measured
- 36 kt (41 mph) measured sustained
- Reported by
- ASOS
- Coordinates
- 42.171, -71.184 (the zone’s center; the record gives no point)
The Automated Surface Observing Station at Blue Hill Observatory in East Milton (KMQE) recorded sustained wind speeds of 41 mph. No damage was reported.
Thunderstorm Wind, Hampshire
- When
- April 1, 8:30 PM EST
- Where
- Hampshire County, Chesterfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 42.400, -72.850
A tree downed by thunderstorm winds was blocking a road.
Thunderstorm Wind, Worcester
- When
- April 1, 9:50 PM EST
- Where
- Worcester County, Shrewsbury to Dudley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 42.300, -71.720
Trees were downed by thunderstorm winds in Shrewsbury. Trees and wires were downed on Cona Avenue in Dudley.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood in Mississippi, April 1 to 13, 20082 deaths · $200,000 · 1 event
- Flooding in Arkansas, April 1 to 6, 20081 death · $7.3 million · 2 events
- Flooding in Tennessee, April 1 to 13, 20081 death · $210,000 · 2 events
- Flooding in Arkansas, April 1 to 30, 2008$1.6 million · 8 events
- High Wind in Texas, April 1, 20083 injured · $135,000 · 63 kt wind · 15 events
- Flooding in Arkansas, April 1 to 24, 2008$100,000 · 2 events
- Strong Wind in Vermont, April 1 to 2, 2008$50,000 · 16 events
- Strong Wind in New York, April 1 to 2, 2008$30,000 · 9 events
- Drought in Alabama, April 1 to 30, 200830 events
- Flood in Illinois, April 1 to 24, 2008$30,000 · 1 event
- Heavy Snow in Minnesota, April 1, 200822 events
- Flood in Arkansas, April 1 to 30, 2008$25,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 88316, 88310, 88311.